# SDR HALA20250127036

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 19,581 hours, 4,173 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND BLUE ELEC PUMP LEAKING. REMOVED AND REPLACED ELEC PUMP PER AMM 29-12-51-400-001-A OPS CHK GOOD AND LEAK CHK GOOD A/C OK FOR SVC.
